# SDR DALA2024121911834

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION SEAT TRACK +Y1292 BTW FR 12 TO FR 24 FWD GALLEY AREA.  REPLACED THE SEAT TRACK Y1292 AND FASTENERS LOCATED. BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0717390)
